| Model Number |
MMT-1715KL |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a blank display.The customer stated the display did not return even after a battery change.No harm requiring medical intervention was reported.Troubleshooting was completed but did not resolve the issue.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device power up properly after battery installation.Device received with operating currents within specification.Device passed self test and displacement test.Power connector plug in and locked in place properly.(b)(4).